# SDR SIMA202006109002

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 32,312 hours, 30,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST ROW FLOOR EMERGENCY LIGHT STRIP INOP.  REMOVED AND REPLACED LAST ROW FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12 STEP 4 J2, STEP 5 I-J. ETN-EM-33-058.
